Urmăriți
Hasi Wulan
Hasi Wulan
Adresă de e-mail confirmată pe stu.edu.cn
Titlu
Citat de
Citat de
Anul
Compact composition operators on BMOA and the Bloch space
H Wulan, D Zheng, K Zhu
Proceedings of the American Mathematical Society 137 (11), 3861-3868, 2009
1712009
On analytic and meromorphic functions and spaces of -type
M Essén, H Wulan
Illinois Journal of Mathematics 46 (4), 1233-1258, 2002
1542002
Several function-theoretic characterizations of Möbius invariant QK spaces
M Essén, H Wulan, J Xiao
Journal of Functional Analysis 230 (1), 78-115, 2006
141*2006
QK type spaces of analytic functions
H Wulan, J Zhou
Journal of Function Spaces 4 (1), 73-84, 2006
892006
Characterizations of QT spaces
H Wulan, P Wu
Journal of mathematical analysis and applications 254 (2), 484-497, 2001
682001
On some classes of meromorphic functions
H Wulan, O Lehto
NASA, 1998
641998
QK and Morrey type spaces
H Wulan, J Zhou
Annales Fennici Mathematici 38 (1), 193-207, 2013
562013
Products of differentiation and composition operators on the Bloch space
Y Wu, H Wulan
Collectanea Mathematica 63 (1), 93-107, 2012
562012
Lacunary series in QK spaces
H Wulan, K Zhu
Studia Math 178 (3), 218-230, 2007
532007
Compactness of Composition Operators from the Bloch Space ℬ to QK Spaces
H Wulan
Acta Mathematica Sinica 21 (6), 1415-1424, 2005
522005
Mobius invariant QK spaces
H Wulan, K Zhu
Springer International Publishing, 2017
472017
Characterizations of α-Bloch spaces on the unit ball
S Li, H Wulan
Journal of Mathematical Analysis and Applications 343 (1), 58-63, 2008
432008
Hankel matrices acting on Dirichlet spaces
G Bao, H Wulan
Journal of Mathematical Analysis and Applications 409 (1), 228-235, 2014
422014
Derivative-free characterizations of QK spaces
H Wulan, K Zhu
Journal of the Australian Mathematical Society 82 (2), 283-295, 2007
412007
The higher order derivatives of QK type spaces
H Wulan, J Zhou
Journal of mathematical analysis and applications 332 (2), 1216-1228, 2007
402007
Taylor coefficients and mean growth of the derivative of Qp functions
R Aulaskari, D Girela, H Wulan
Journal of mathematical analysis and applications 258 (2), 415-428, 2001
322001
Q k SPACES VIA HIGHER ORDER DERIVATIVES
H Wulan, K Zhu
The Rocky Mountain Journal of Mathematics, 329-350, 2008
312008
Compactness of composition operators on BMOA and VMOA
H Wulan
Science in China Series A: Mathematics 50 (7), 997-1004, 2007
312007
Carleson measures and some classes of meromorphic functions
R Aulaskari, H Wulan, R Zhao
Proceedings of the American Mathematical Society 128 (8), 2329-2335, 2000
302000
A CHARACTERISATION OF BERGMAN SPACES ON THE UNIT BALL OF ℂn
S Li, H Wulan, R Zhao, K Zhu
Glasgow Mathematical Journal 51 (2), 315-330, 2009
292009
Sistemul nu poate realiza operația în acest moment. Încercați din nou mai târziu.
Articole 1–20